# SDR MASA200700917

- Difficulty date: December 24, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 29,263 hours, 21,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2818 DSM- OVERNIGHT, LT AFT EXTERIOR EMERGENCY LIGHT INOP.  MX REPLACED THE LAMP, OP CHECKED GOOD.
